# SDR 5APR577Y77

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N913AF
- Make and model: Pilats PC1247
- Aircraft serial: 1013
- Aircraft time: 1,630 hours, 1,842 cycles
- Engine: Pwa PT6A67
- Engine time: 1,630 hours, 1,842 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 244759D
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,273 hours, 1,294 cycles
- Component: Brake Assy
- Component part number: 9595601512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT BRAKE WAS INSPECTED DURING A LINE CHECK AND FOUND TO HAVE A CRACKED ROTOR.  THE LT BRAKE ASSY WAS R & R USING A SERVICEABLE UNIT OF THE SAME PART NUMBER IAW AMM 12-B-32-40-03-00A-920A-A.
